# SDR SWAA2024100744898

- Difficulty date: October 3, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 61,398 hours, 36,514 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS AFT CARGO FLOOR PANEL HAS A CRACK<[01] OK TO CONTINUE PER  MEL 25-16-01. SP1B MDDR# 207033;[02] REMOVED AND REPLACED AFT CARGO PIT FLOOR BOARD PER MM 25-52-01
